# SDR FDEA201705031347

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 31,050 hours, 4,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM L1 OUTER DOOR HANDLE, NOT IN STOW POSITION.  POSITIONED HANDLE IAW AMM 52-11-00-2.
